# SDR CALA2019032900481

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 97,721 hours, 27,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N361111
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6355) EXTERIOR FUSELAGE SKIN HAS A 10 INCH GOUGE AT A PPROX FS 1862.7 BENEATH LT HORIZONTAL STABILIZER 08-04. REF ON V N/R CARD NO 0050691. FOUND FUSE SKIN AT STA 1863 TO 1865 S-14L TI S-17L OUT OF LIMITS IAW SRM 53-80-01 FIG 101, CUT OUT DAMAGE AND INSTALLED PERMANENT REPAIR IAW SRM 53-80-01 R2 FIG 201 AT STA 18 54-1862 GOUGE FOUND OUT OF LIMITS IAW SRM 53-80-01 L=4 .0,D=.04, W=.20. SEE N/R 0050899 FOR FABRICATION OF NEW PANEL WORK ACCOMPLISH.
